# SDR GTIA2024060438153

- Difficulty date: June 2, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 44,014 hours, 19,063 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMOKE BURNING ODOR LIKE SHORTHING BURNING REPORT BY LEAD FLIGHT ATTENDANT ALSO FELT ON THE COCKPIT BUT NOT AS STRONG DURING DESCENT.-REF TSM 05-50-00-810-831-A APU VERIFIED NO LEAKS, PERCONDITIONAL AC WITH APU & ENG 1&2. NO SMELL NOTED. ISOLATED PACK 1&2. NO SMELL NOTED. AC OK FOR SVC IAW AMM 21-61-00, 49-00-00 & 72-00-00.
